Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from IBS. Passing stools more than two times a day. Stools showed skin like flakes floating. What is the cause of this?

I am a 24 year old female, diagnosed with IBS about 6 years ago. I go diaherra, about twice or more a day, usually every other meal or so. Today I went and I have not eaten tomatoes or anything like that, but there appeared to be tons of skin flakes floating in the toilet, they looked like just that, tons of skin. What is the cause of this?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
The flakes you say you are passing might be mucosa, undigested fiber or mucus. The motion frequency is not high, only 1-2 per day. You have not mentioned about the consistency whether they are liquid, semisolid or solid. If you are passing semi-solid or liquid stools please start Probiotics and Tab Ramosetron one tab at night. Also get stool routine microscopy and Culture/ Sensitivity done. Thanks.
Answered: Tue, 3 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor